# SDR 06FDEA0988

- Difficulty date: March 8, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 39,210 hours, 25,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE IS CHAFED AT LANDING FACE FOR WING TO BODY FAIRING, FWD OF LANDING LIGHT.  REMOVED DAMAGE, FABRICATED, ALODINED, PRIMED AND INSTALLED FUSELAGE SKIN REPAIR FROM STA 720D TO 720E BETWEEN STRINGERS 18R TO 20R ALL IAW FX B727-200 SRM 53-30-3 FIG 14, 51-30-2 AND 51-10-2.
